# SDR 06FDEA1318

- Difficulty date: April 6, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47836
- Aircraft time: 81,706 hours, 22,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Bs 755-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLER REPAIR AT FS 755-787, L47L-49L EVALUATED AND FOUND NOT TO BE PER SRM.  REMOVED AND REPLACED DOUBLER WITH NEW DOUBLER IAW DC10 SRM 53-20-00 FIG 6 VOL I.  THIS WAS CONSIDERED TO BE A MAJOR REPAIR.
